Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups which admit automorphisms in which exactly three-fourths of the operators correspond to their inverses


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 35 (1929), 559-565
DOI: https://doi.org/10.1090/S0002-9904-1929-04766-9
MathSciNet review: 1561776
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04766-9